1 doctor weighed in:

Can the mirena (levonorgestrel) cause break outs?

1 doctor weighed in
Dr. Michael Sinclair
Family Medicine

In brief: Highly unlikely

The Mirena (levonorgestrel) iud causes an extremely tiny amount of hormone into your body everyday for about 5 years.
The dose is so small that it is very unlikely to cause acne or any other systemic illness. There are lots of reasons for acne to get worse, but the Mirena (levonorgestrel) iud is not a very likely cause.

In brief: Highly unlikely

The Mirena (levonorgestrel) iud causes an extremely tiny amount of hormone into your body everyday for about 5 years.
The dose is so small that it is very unlikely to cause acne or any other systemic illness. There are lots of reasons for acne to get worse, but the Mirena (levonorgestrel) iud is not a very likely cause.
Dr. Michael Sinclair
Dr. Michael Sinclair
Thank
Read more answers from doctors